# SDR CALA9900507

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INNER COMPARTMENT NR 8 RIB RT STRINGER NR 8 CRACKED AT ATTACH BOLT (2).  STOP DRILLED CRACK, FABRICATED ANGLE AND FILLER REPAIR, TREATED AND PRIMED REPAIR PARTS, INSTALLED PER SRM 55-30-4, 55-30-9 AND 51-30-2.
